# SDR WTAA950319

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 743
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 51653151
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMF - LEFT ENGINE FIRE DETECTION LIGHT REMAINS ILLUMINATED.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED LEFT ENGINE FIRE DETECTION CONTROL UNIT.  SYSTEM OPERATIONAL CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
